# SDR SWAA2022090942181

- Difficulty date: August 15, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING 2022-427104 / [01] REPLACED NEW CORRUGATED PLATE AND NEW FASTENERS IAW SRM B737-700 51-10-02 ITEM 9 ;51-40-02 AND DRAWING 115A2001 REV - LOCATED TRAILING EDGE AT LEVEL ORSS 261 AT RT WING;[02] REPLACED NEW CORRUGATED PLATE AND NEW FASTENERS IAW SRM B737-700 51-10-02 ITEM 9 ;51-40-02 AND DRAWING 115A2001 REV - LOCATED TRAILING EDGE AT LEVEL ORSS 261 AT RT WING
